Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Finitely cyclic homogeneous continua

Authors: Paweł Krupski and James T. Rogers
Journal: Proc. Amer. Math. Soc. 113 (1991), 1173-1177
MSC: Primary 54F15; Secondary 54F50
MathSciNet review: 1062393
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A curve is finitely cyclic if and only if it is the inverse limit of graphs of genus $ \leq k$ , where $ k$ is some integer. In this paper it is shown that if $ X$ is a homogeneous finitely cyclic curve that is not tree-like, then $ X$ is a solenoid or $ X$ admits a decomposition into mutually homeomorphic, homogeneous, tree-like continua with quotient space a solenoid. Since the Menger curve is homogeneous, the restriction to finitely cyclic curves is essential.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54F15, 54F50

Retrieve articles in all journals with MSC: 54F15, 54F50

Additional Information

Keywords: Continuum, curve, homogeneous, terminal subcontinuum, decomposition, simply cyclic, finitely cyclic
Article copyright: © Copyright 1991 American Mathematical Society

American Mathematical Society